# SDR DL72K990336

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163261
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT LOWER CHORD ANGLE WAS FOUND CRACKED 36 INCHES FROM I/B END OF FLAP.  THE ANGLE WAS REPAIRED BY STOP DRILLING THE CRACK AND INSTALLING A DOUBLER PER MM 57-52-0 FIG 802.
